# SDR DL72K990330

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COVE SKIN WAS FOUND CRACKED 37 FROM IB END OF FLAP.  THE CRACK WAS REMOVED AND A DOUBLER INSTALLED PER MM 57-52-0, FIG 809.
